RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 96, Number 1, Pages 64–78 (Mi tmf1491)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimate of the number of collisions of $n$ elastic particles on a line

M. B. Sevryuk

Institute of Energy Problems of Chemical Physics, Russian Academy of Sciences

Abstract: An explicit upper bound is obtained for the number of reflections of a billiard trajectory in a multidimensional polyhedral angle (in particular, for the number of collisions of $n$ elastic particles on a line) in terms of a special geometrical characteristic of the angle.

Full text: PDF file (1418 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 96:1, 818–826

Bibliographic databases:

Received: 19.06.1992

Citation: M. B. Sevryuk, “Estimate of the number of collisions of $n$ elastic particles on a line”, TMF, 96:1 (1993), 64–78; Theoret. and Math. Phys., 96:1 (1993), 818–826

Citation in format AMSBIB
\Bibitem{Sev93}
\by M.~B.~Sevryuk
\paper Estimate of the number of collisions of $n$ elastic particles on a~line
\jour TMF
\yr 1993
\vol 96
\issue 1
\pages 64--78
\mathnet{http://mi.mathnet.ru/tmf1491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243860}
\zmath{https://zbmath.org/?q=an:0798.70009}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 96
\issue 1
\pages 818--826
\crossref{https://doi.org/10.1007/BF01074110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MN25800005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1491
  • http://mi.mathnet.ru/eng/tmf/v96/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wang H., Guo Y., “Synchronization on a Segment Without Localization: Algorithm and Applications”, 2009 IEEE-Rsj International Conference on Intelligent Robots and Systems, 2009, 3441–3446  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:178
    Full text:78
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019